Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 65, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 11, 2015, 7:13 PM EDT for 4 counties in Pennsylvania. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2015, 7:13 PM EDT (23:13 UTC)
- Expired
- Jun 11, 2015, 8:15 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Centre County, PA, Mifflin County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 46 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:15 PM EDT | TSTM WND DMG | 2 Ne Zion, PA | 12-15 UTILITY POLES DOWN AND ROOF OFF BARN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1485 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
396
WUUS51 KCTP 112313
SVRCTP
PAC027-087-109-119-120015-
/O.NEW.KCTP.SV.W.0065.150611T2313Z-150612T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 815 PM EDT
* AT 713 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH. THIS STORM WAS
LOCATED NEAR ZION...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELLEFONTE...AARONSBURG...BALD EAGLE STATE PARK...BEAVER SPRINGS...
COBURN...LAMAR...LAURELTON CENTER...MADISONBURG...MILLHEIM...POE
VALLEY STATE PARK...R.B. WINTER STATE PARK...REBERSBURG...
SNYDER-MIDDLESWART STATE PARK...SPRING MILLS...TROXELVILLE...
WEIKERT...WOODWARD...ZION...HARTLETON AND HOWARD.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
MILESBURG AND LAMAR EXITS...SPECIFICALLY FROM MILE MARKERS 159 TO
170.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 82 TO 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
IN ADDITION TO OTHER THREATS...CONTINUOUS LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4103 7756 4096 7751 4099 7734 4100 7728
4099 7710 4072 7723 4090 7778 4104 7773
TIME...MOT...LOC 2313Z 283DEG 23KT 4095 7766
$$
CERU1 follow-up statement
314
WWUS51 KCTP 112343
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
743 PM EDT THU JUN 11 2015
PAC027-087-109-119-120015-
/O.CON.KCTP.SV.W.0065.000000T0000Z-150612T0015Z/
MIFFLIN PA-UNION PA-CENTRE PA-SNYDER PA-
743 PM EDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN MIFFLIN...SOUTHWESTERN UNION...SOUTHEASTERN CENTRE
AND NORTHWESTERN SNYDER COUNTIES...
AT 742 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER AARONSBURG...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
AARONSBURG...BEAVER SPRINGS...COBURN...LAURELTON CENTER...MILLHEIM...
POE VALLEY STATE PARK...R.B. WINTER STATE PARK...REBERSBURG...
SNYDER-MIDDLESWART STATE PARK...TROXELVILLE...WEIKERT...WOODWARD AND
HARTLETON.
LAT...LON 4100 7728 4099 7710 4072 7723 4082 7752
4097 7747 4099 7734
TIME...MOT...LOC 2342Z 283DEG 23KT 4091 7743
$$
LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:54 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 11, 3:54 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 354 PM EDT THU JUN 11 2015 .SYNOPSIS... A WEAK COLD FRONT WILL BE STATIONARY JUST NORTH OF THE INTERSTATE 80 CORRIDOR INTO FRIDAY MORNING...ACTING AS THE FOCUS FOR ISOLATED-SCATTERED MID AFTERNOON THROUGH EARLY EVENING SHOWERS AND THUNDERSTORMS. THIS FRONT WILL DRIFT SLOWLY BACK TO THE NORTH AS A WARM FRONT ON FRIDAY...KEEPING MUCH OF CENTRAL AND SOUTHERN PENNSYLVANIA IN A VERY WARM AND RATHER HUMID AIRMASS. ANOTHER...SLIGHTLY STRONGER COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION DURING THE MORNING AND MIDDAY HOURS SATURDAY. LOWER HUMIDITY AND NEAR NORMAL TEMPERATURES WILL FOLLOW FOR SATURDAY AFTERNOON THROUGH SUNDAY BEHIND THE FRONT. PERSISTENT WESTERLY FLOW FROM THE WESTERN GLAKES TO PENNSYLVANIA WILL BRING A FEW MORE WEAK DISTURBANCES AND CHANCES FOR MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS MONDAY AND TUESDAY. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... FRONTAL BOUNDARY ANALYZED AT 18Z RIGHT ALONG THE LENGTH OF INTERSTATE 80 ACROSS PRACTICALLY ALL OF PENN. A SLIGHT SWD DRIFT TO THIS FRONT IS POSSIBLE LATE TODAY AND TONIGHT. FCST SOUNDINGS /AND VISUAL INTERROGATION OF THE CU OUT THE WINDOW/ SHOW THAT THE LFC IS BEING REACHED ATTM AS CU ARE SHOWING SOME VERTICAL DVLPMT /BUT STILL BEING PINCHED OFF/. THIS SHOULD CHANGE OVER THE NEXT HOUR AS AN ADDITIONAL FEW DEG F OF HEATING AND CLOSE PROXIMITY OF THE FRONT AND IT'S WEAK-MDT LLVL THETA-E CONVERGENCE HELPS THE CU TO PENETRATE THE WEAK MID-LEVEL CAP AND GROW INTO ISOLATED-SCT TSRA. MORE TRUST IN HRRR MODEL /AND IT'S TIME AND PLACEMENT OF CONVECTION/ THAN YESTERDAY/S MIDDAY RUNS...BASED ON MID LEVEL TEMPS/CAPPING BEING ABOUT 2-3C LOWER. ALL OTHER OPERATION GUIDANCE AND 03Z SREF POINTS TWD WCENT PENN...EAST TO THE MID SUSQ VALLEY AND SRN POCONOS /NEAR AND JUST SOUTH OF I-80/ BEING THE CROSS- HAIRS FOR SCTD SHRA AND ISOLATED...TALL PULSE TSRA. FIRST TIME THIS YEAR...I RECALL SEEING SOME LOW END CHANCES /30-40 PERCENT/ FOR CAPE ABOVE 3000 J/KG ON THE SREF HERE IN CENTRAL PENN. VERY INTERESTING TO NOTE THE DISTINCT COLD POOLS DEVELOPED BY THE HRRR FROM THE CONVECTION DURING THE MID TO LATE AFTERNOON HOURS. WE KNOW THAT STORMS WILL FAIRLY EASILY BREAK THE MID-LEVEL CAP THIS AFTERNOON...AND WILL SEE TSRA ON RADAR. THE BILLION DOLLAR QUESTION IS EXACTLY WHEN AND WHERE. STILL PPINE AS OF 18Z...HOWEVER...THE LATEST 16Z HRRR RUN CONTINUES TO INDICATE THAT THE FIRST STORMS SHOULD DEVELOP OVER THE HIGHER TERRAIN NEAR I-80 AND INVOF KDUJ AND KFIG BETWEEN 18-19Z...THEN PROPAGATE GENERALLY TO THE EAST. SOME DEVIANT CELL MOTION TO THE NE OR SE IS LIKELY...ESPECIALLY INVOF THE LARGER COLD POOLS. WESTERLY LOW/MID LEVEL WINDS WILL BE IN THE 25-30KT RANGE THROUGH THE REST OF DAY. CAPES FROM SOME MDLS ARE GIANT - 2500-3000 J/KG IN THE CENTRAL COS. THE FRONT SETTLES SOUTHWARD FROM IT/S SEEMING CURRENT W-E POSITION OVER THE NRN TIER. MDLS AGREE THAT THE BOUNDARY WILL MOVE ONLY SLIGHTLY SOUTHWARD KEEPING THE W-E ORIENTATION. THEREFORE...THE HIGHER 35-40 POPS WILL BE DRAWN OVER FIG-UNV-SEG-MUI. THE STRONGER CAP IN PLACE OVER THE SRN TIER...AND GREATER DISTANCE FROM THE FRONT WILL LIKELY THWART MOST ATTEMPTS TO GENERATE DEEP CONVECTION THERE. SO...LOWER POPS THERE. THE LACK OF MOISTURE NORTH OF THE FRONT WILL KEEP POPS LOWER IN THE NORTHERN TIER AS WELL. TEMPS ON TRACK TO TRY TO TICKLE RECORD HIGHS FOR THE DATE...BUT WILL LIKELY FALL 1-3 DEG F SHORT. PLACES ALONG THE MASON- DIXON LINE WILL GET VERY CLOSE TO 90F. HRRR SHOWS TEMPS NEAR 90F EVEN THROUGHOUT THE VALLEYS OF CENTRAL PENN...WHILE THE NORTHERN MTNS GET CLOSE TO 80F. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM FRIDAY/... ANY ISOLATED-SCT CONVECTION STRUNG OUT NEAR THE I-80 CORRIDOR SHOULD WANE IN THE EARLY EVENING WITH NO SUPPORT FROM ANY SIG JET STREAK OR LLVL WINDS/MOISTURE ADVECTION. THE QUASI STNRY FRONT SLIDES NORTHWARD A BIT AND COULD MAKE A SPRINKLE IN THE N/W. MORE- CERTAINLY...THE WARM TEMPERATURES AND SLIGHT MUGGINESS WILL CONTINUE THROUGH THE SHORT TERM. OVERNIGHT TEMPS WILL STAY MILD/WARM WITH MINS IN THE L-MID 60S CENTRAL AND SOUTHERN PENN...AND IN THE MID TO UPPER 50S ACROSS THE NORTH TIER OF PENN. HEIGHTS DO NOT CHANGE AT ALL FRIDAY...SO POPS SHOULD BE LOWER IN THE S...BUT ELEVATED HEATING SURFACES - LIKE THE LAURELS - MAY PROVIDE ENOUGH LIFT TO POP SCT T/SHRA. THE DEEP MIXING ON FRIDAY WILL PUSH THE 8H TEMPS TO 20C. MAXES IN THE 90S ARE EXPECTED IN THE LOWER ELEVATIONS...AND 80S EVEN ON THE HILL TOPS OF NRN PENN. THE NEXT COLD FRONT APPROACHES FROM THE GLAKES BRINGING MODERATE CHCS FOR LATE AFTERNOON/EVENING SHRA/TSRA ACROSS NW PENN. ISOLATED-SCTD LATE DAY/EVENING SHRA AND TSRA WILL OCCUR LATE FRI AND FRI NIGHT ACROSS THE CENTRAL ZONES AND SUSQ VALLEY. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... SUBTROPICAL LONGWAVE RIDGE...BERMUDA HIGH...IS FORECAST TO BUILD NWD ALONG THE EASTERN U.S. BY THE WEEKEND AND MAINTAIN POSITION INTO NEXT WEEK. VERY WARM AND HUMID WEATHER LOOKS TO BE THE RULE FOR THE REGION THROUGH THE PERIOD. PAINTED GENERALLY CHANCE POPS EACH DAY WITH AS MUCH CONFIDENCE AS POSSIBLE. SEVERAL CHANCES FOR HIGHER POPS LOOK TO EXIST DURING THE PERIOD AS OUTLINED NEXT. A WEAKENING MID LVL TROUGH IS FCST TO MOVE ENEWD ACROSS THE GREAT LAKES/NORTHEAST INTO SATURDAY AND SHOULD PUSH A FRONTAL BOUNDARY ALONG THE LOWER LAKES SWD INTO CENTRAL PA. SCT TSTMS SHOULD DEVELOP ALONG/AHEAD OF THE SLOW MOVG BOUNDARY WITH A MODEL CONSENSUS FAVORING THE CENTRAL/SOUTHERN PORTIONS OF THE CWA. THE BUILDING RIDGE TO THE SOUTH LOOKS LIKE IT WILL HOLD THE WAVY/INCREASINGLY DIFFUSE FRONT INVOF THE MASON DIXON LINE. THERE IS SOME QUESTION AS TO HOW MUCH DRY AIR ARRIVES BEHIND THE FRONT AS THE GEFS FCSTS A NOTABLE DROP IN PWATS SAT NGT-SUN BEFORE ANOMALOUS MSTR/PWATS SURGE BACK INTO THE REGION EARLY NEXT WEEK. WOULD NOT BE SURPRISED TO SEE AN MCS TYPE COMPLEX MOVE THROUGH THE AREA NEXT WEEK BUT CONFIDENCE IS LOW IN THE DETAILS ESPECIALLY AT THIS RANGE. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... A NEARLY STATIONARY FRONTAL BOUNDARY WILL STAY STRETCHED OUT ALONG MUCH OF INTERSTATE 80 IN PENN LATE TODAY AND TONIGHT. THIS FRONT COULD TRIGGER ISOLATED-SCATTERED LATE DAY/EARLY EVENING TSRA IN THE VICINITY OF KAOO- KFIG- KUNV- KSEG. INCLUDED MENTION OF VCTS IN SEVERAL CENTRAL PENN TAFS THROUGH ABOUT 00Z FRIDAY. LATER TONIGHT...LIGHT WIND WILL COMBINE WITH HIGH DEWPOINT AIR AND DECENT RADIATIONAL COOLING OF THE GROUND TO PRODUCE AREAS OF MVFR HAZE/FOG AND PERHAPS SOME PATCHY MVFR STRATUS/STRATO CU. OUTLOOK... FRI...AREAS OF MVFR VSBYS POSSIBLE UNTIL AROUND 12Z...THEN VFR WITH ISOLD PM TSRA IMPACTS POSS...MAINLY NW MTNS AS A COLD FRONT APPROACHES FROM THE GREAT LAKES REGION SAT...ISOLD PM TSRA IMPACTS POSS...MAINLY SOUTH. SUN...NO SIG WX EXPECTED. MON...PM TSRA IMPACTS POSSIBLE...MAINLY W MTNS. && .CLIMATE... FCST HIGH TEMPERATURES THIS AFTERNOON AND FRIDAY ARE IN THE UPPER 80S TO AROUND 90 DEGREES FOR BOTH HARRISBURG AND WILLIAMSPORT. THIS IS WITHIN A FEW DEGREES OF RECORDS FOR EACH DATE. FOR TODAY...RECORD HIGH IS 92 IN HARRISBURG AND 93 IN WILLIAMSPORT /BOTH SET IN 1925/. FOR FRIDAY...RECORD HIGH IS 91 IN HARRISBURG AND 92 IN WILLIAMSPORT /BOTH SET IN 1925/. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...DANGELO LONG TERM...GARTNER/STEINBUGL AVIATION...FITZGERALD/LAMBERT CLIMATE...
Hazardous weather outlook, Jun 11, 5:58 AM EDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 558 AM EDT THU JUN 11 2015 PAZ017>019-024>028-045-046-049>053-056>059-063-121000- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND- 558 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED AFTERNOON THUNDERSTORMS MAY PRODUCE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED AFTERNOON THUNDERSTORMS MAY PRODUCE GUSTY WINDS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-121000- WARREN- 558 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ005-006-010>012-033>037-041-042-064>066-121000- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-SOMERSET-BEDFORD-FULTON- FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-ADAMS-YORK-LANCASTER- 558 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 11, 4:41 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
441 PM EDT THU JUN 11 2015
PAZ028-050-052-056-057-112115-
JUNIATA PA-SNYDER PA-DAUPHIN PA-PERRY PA-NORTHUMBERLAND PA-
441 PM EDT THU JUN 11 2015
...THUNDERSTORMS WILL AFFECT JUNIATA...SNYDER...DAUPHIN...PERRY...AND
NORTHUMBERLAND COUNTIES UNTIL 515 PM EDT...
AT 439 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR KREAMER TO NEAR MILLERSBURG...AND MOVING
EAST AT 15 MPH.
TORRENTIAL RAIN...40 MPH WIND GUSTS AND NICKEL SIZE HAIL WILL BE
POSSIBLE WITH THESE THUNDERSTORMS.
THE HEAVY RAIN WILL BE NEAR...
SELINSGROVE AND HUMMELS WHARF AROUND 450 PM EDT.
PORT TREVORTON AROUND 455 PM EDT.
MILLERSBURG AROUND 500 PM EDT.
OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE BERRYSBURG...
DALMATIA...EDGEWOOD...ENDERS AND FREEBURG.
LAT...LON 4069 7662 4066 7670 4063 7665 4043 7675
4056 7711 4084 7698 4083 7655
TIME...MOT...LOC 2039Z 293DEG 15KT 4080 7694 4057 7707
LA CORTELocal storm report, Jun 11, 5:38 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
538 PM EDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND DMG 1 S SELINSGROVE JUNCTIO 40.79N 76.84W
06/11/2015 NORTHUMBERLAND PA 911 CALL CENTER
ONE TREE DOWN.
&&
EVENT NUMBER CTP1500117
JMCThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 4:41 PM EDT | Special Weather Statement | CTP | Snyder | 34 min |
| Jun 11, 4:59 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland, Snyder | 61 min |
| Jun 11, 5:32 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 50 min |
| Jun 11, 5:56 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 64 min |
| Jun 11, 6:14 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 61 min |
| Jun 11, 6:18 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 62 min |
| Jun 11, 7:35 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill, Snyder, Union | 70 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.